# SDR HEEA0014834

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 205072277009
- Condition: Damaged
- Location: Heater
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER IS INOPERATIVE AND VALVE THREADS ARE DAMAGED.
